www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3523

Title: REGRESSION-MODELS FOR LONGITUDINAL BINARY RESPONSES WITH INFORMATIVE DROP-OUTS
Authors: Fitzmaurice, Garrett M.
Molenberghs, Geert
Lipsitz, Stuart R.
Issue Date: 1995
Publisher: BLACKWELL PUBL LTD
Citation: JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES B-METHODOLOGICAL, 57(4). p. 691-704
Abstract: This paper reviews both likelihood-based and non-likelihood (generalized estimating equations) regression models for longitudinal binary responses when there are drop-outs. Throughout, it is assumed that the regression parameters for the marginal expectations of the binary responses are of primary scientific interest. The association or time dependence between the responses is largely regarded as a nuisance characteristic of the data. The performance of the methods is compared, in terms of asymptotic bias, under misspecification of the association between the responses and the missing data mechanism or drop-out process.
Notes: HARVARD UNIV,SCH PUBL HLTH,BOSTON,MA. LIMBURGS UNIV CENTRUM,DIEPENBEEK,BELGIUM. DANA FARBER CANC INST,BOSTON,MA.
URI: http://hdl.handle.net/1942/3523
ISI #: A1995RU30700004
ISSN: 0035-9246
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version1.41 MBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.